# SDR SWIA971743

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 32,586 hours, 40,302 cycles
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CONTROL FAULT NACELLE FLAP  RETURNED TO SLC PERFORMED OPERATIONAL TEST OF FLAPS IAW MM 275000501,  NO DEFECTS NOTED.  INSPECTED LT AND RT NACELLE FLAPS FOR CONDITION AND SECURITY, CHECKED OK.  INSPECTED LT AND RT NACELLE FLAP ACTUATORS FOR CONDITION AND SECURITY,  CHECKED OK.  REMOVED FLAP COMPUTER, INSPECTED CONNECTOR, OK.  OHMD AND MEGD NACELLE FLAP ACTUATOR WIRING LT AND RT FOR CONTINUITY AND BREAKDOWN, CHECKED OK.  REINSTALLED FCU,  ACTUATORS,  CONNECTORS AND ALL PANELS OPENED.  REMOVED FOR ACCESS, PERFORMED FLAP ACTUATOR TIME TRAVEL CHECK IAW MM 275000 AND REPEATED FLAP OPERATIONAL CHECK  IAW MM 275000.  ALL CHECKS GOOD.  UNABLE TO DUPLICATE PROBLEM.
